# SDR GLBA2013082100296

- Difficulty date: August 20, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 35,245 hours, 43,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 368.25-370.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND BELLY SKIN AT FS 368.25 - 370.25 HAS TWO HOLES WORN THRU SKIN, HOLES NEXT TO STRINGER 15L, FWD AREA, HOLE J SHAPED IS .85" IN LENGTH, AFT WORN AREA HOLE IS .3" IN LENGTH.  REPAIRED AREA IAW EO 13-1900-53-056.  MAJOR REPAIR.
